Top > almost regular
HTML convert time to 0.021 sec.


almost regular

Last-modified: 2011-01-19 (水) 22:22:31

Definition Edit

  • A topological space (X,τ) is said to be almost-regular if for each point x in X and each regularly closed set A not containing x, there exist disjoint open sets imgtex.fcgi?%5bres=100%5d%7b%5c%5b%20U_x%5cmbox%7b%20and%20%7dU_A%20%5c%5d%7d%25.png such that imgtex.fcgi?%5bres=100%5d%7b%5c%5b%20x%5cin%20U_x%5cmbox%7b%20and%20%7dA%5csubset%20U_A%20%5c%5d%7d%25.png.

Reference Edit

  • Singal, M. K.; Prabha Arya, Shashi, On almost-regular spaces. (Serbo-Croatian summary), Glasnik Mat. Ser. III 4 (24) 1969 89–99.